Lie point symmetries of Duff-Inami-Pope-Sezgin-Stelle bosonic membrane equations

Satir A.

INTERNATIONAL JOURNAL OF MODERN PHYSICS A, vol.12, no.10, pp.1933-1942, 1997 (SCI-Expanded) identifier identifier


Lie point symmetries of the bosonic membrane equations of Duff-Inami-Pope-Sezgin-Stelle (DIPPS) are given. Different finite subgroups of the Lie group are used to reduce the membrane equations to various equations involving two independent variables, and then one. Integrability properties of the reduced equations are also discussed.